Commandante12, I think you had made a big mistake when you...

Tiba - April 12 2011, 6:20 AM

commandante12,

I think you had made a big mistake when you stopped taking your Lithium medication because here you are now going psychotic.

You are hallucinating and your gradiosity dillusion is way out of control.

Oh! one other thing, I want you to know that drinking and smoking weed/grass/or joint is a very bad combination for those struggling with Bipolar and schizoaffective disorders.

Please take your meds as prescribed!

Response to:

We received so far 3,500 emails from Haitians an...

Subject:

Send your complaint about the Martelly regime to commandante12 at yahoo.in

We are urging every Haitians to start documenting any of the following crimes that will be committed by this pro...

Direct replies to this message:

Tiba,ti drog sa yo pa vreman kab mete'e moun sa yo...

Tiba Tigranggou restcuillere,professional flatter...

Return to Message List